I guess I should start at the beginning. I was on Nuvaring and was always regular (even when not on BC), I stopped Nuvaring Oct of 2015 due to having bad migraines, we wanted to see if it was the cause. Still had them, so in February of 2016 I restarted it. I had a period the last week of Jan (was getting them every 2-3 weeks due to coming off of it). I had it again the week of Feb 2. I had protected sex Feb 5th and was still lightly bleeding then). I started the ring a few days later. That month...no period, so I took high doses of vitamin C to start it. I bled really heavy for 5 days. In March I had a very light period for 3 days. And in April, it was so light it barely showed on a panty liner, only when I wiped. When I was previously on NuvaRing, I always had heavy periods. I have taken 8 tests- all which are negative including one last month. I was going to test again, but I figure I'd have a positive and symptoms by now as I'd be about 14 weeks.
What could the problem be? Hormones? Should I discontinue the ring until I become regular?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.